# SDR CALA2024080800388

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 79,323 hours, 16,803 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 27406504
- Part serial: 93382
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 6,683 hours, 892 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT ON DEPARTUREAFT OUTFLOW VAVLE CORY SWITCH REMOVED, FOR REPLACEMENT. THE CONNECTOR REMOVED IN THE CEILING PANEL. THE BLEED AIR / PRESSURIZATION LIGHT PANEL AND  THE MANUAL LDG. ALT KNOB REMOVED.  ALL PARTS ARE ON THE CONSOL.  REMOVED AND REPLACED PRESSURIZATION CONTROLLER FWD SWITCH IAW FIM 21-31 TASK 807. EICAS MESSAGE CLEARED. PREFORMED GROUND TEST 21-CABIN PRESSURIZATION CONTROL SYSTEM. L & R SYSTEMS PASS.  PRESSURIZATION RUN STILL REQUIRED TO VERIFY REPAIR AND CLEAR ORIGINAL DISCREPANCY.  REVERSED MEL 2131S TO NORMAL CONFIGURATION, FWD OUTFLOW VALVE OPERATES NORMALLY AFTER OUTFLOW VALVE OPERATES INDICATION TURNS AMBER INTERMITTENT, RESET AFT OUTFLOW VALVE INDICATIONS AND MOVEMENT NORMAL. PRESSURRIZE TO 4 .0 DELTA P , CABIN PRESSURE HOLDS NORMAL AT THIS POINT, DURING DEPRESSUIZATION, FOUND AFT OUT FLOW VALVE INDICATION TURNED AMBER 2 TIMES AND NOT OPENING NORMALLY USING MANUAL MODE. OUTFLOW VALVE AFT STATUS MSG APPEARS AND MAINT MSG 21-39040 ACTIVE PRESSURIZED AIRCRAFT REF AMM 05-51-24-780-002 POST AFT OUT FLOW VALVE DC MOTOR REPLACEMENT, AIRCRAFT PRESSURIZED NORMAL, NO DEFECTS NOTED. ON FWD AND AFT OUTFLOW VALVE, FWD N AFT OUTFLOW VALVE SWITCH POSITION PLACED BACK TO AUTO.
